MAUDE Adverse Event Report: MAKO SURGICAL CORP. MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 5 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 5 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 180735-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: mck tibial baseplate-lm/rl-sz 5, cat#180605, lot#26470917-01.Mck femoral-lm-rl-sz 5, cat#180505, lot#549084-m.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
I&d with a tibial insert exchange performed on (b)(6) 2018 of a mako pka originally done on (b)(6) 2018 due to infection.

Brand Name
MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 5 - 8 MM
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8274354
Report Number3005985723-2019-00072
Device Sequence Number2056599
Product Code NPJ
UDI-Device Identifier00848486016548
UDI-Public00848486016548
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K150307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number180735-1
Device Lot Number1W557X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2018
Initial Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;